# SDR DALA2024031203236

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0239959) CORROSION AT AFT WET AREA FLOOR BEAM STA 947 RBL 52 WL 208. REMOVED AND REPLACED WITH NEW -1 T-CHORD ITEM# BAC1505-101045#7075T6511 IAW B737 SRM 51-40-02-0G AND SRM 53-70-51-2R-5 REPAIR 5.
